Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Working with electronic equipment, dizziness, nausea, head pain. No vision problems. Causes for this?

At work, sometimes i m required to work in an electronic control room, surrounded with computer screens. However anytime I have worked in this room, it made me feel dizzy and nauseous with a slightly sore head. My eyes have been checked, and there is no problem there. Someone suggested I try a travel sickness tablet and this actually worked! What does this mean I have?
Asked On : Wed, 9 May 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Dear Sir
You might be claustrophobic or may be some conditioned sickness to that room. you can use those drugs which normally dont have side effects in normal dose or you can meet a Councillor for this problem.
Answered: Wed, 9 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor